| Model Number |
TFNT60 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Corneal Clouding/Hazing (1878)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An ophthalmologist reported that after intraocular lens (iol) implantation, the iol shifted in position from the planned 59 degrees to approximately 150 degrees.Patient had a cataract lens thickness of 5.28 mm and so the bag was very spacious and roomy for the lens when it was inserted.Dilated exam revealed an eccentric capsulorhexis, slightly larger nasally so that the nasal edge of the capsulorhexis was apposed to the posterior bag.The lol was not propping the capsulorhexis up.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The product was not returned for analysis.The complaint history and product history records could not be reviewed because the reporting facility did not provide a lot number or any identification traceable to the manufacturing documentation.The product investigation could not identify a root cause for the reported complaint.The complaint was received through expert opinion.Follow up attempts were made.No further information has been provided at this time.Not enough information was provided from the account for further investigation.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).